RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 275–305 (Mi msb5567)  

Sur les formes générales de certaines opérations linéaires

B. Vitlich


Full text: PDF file (2357 kB)

Bibliographic databases:
Received: 07.03.1936
Language:

Citation: B. Vitlich, “Sur les formes générales de certaines opérations linéaires”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 275–305

Citation in format AMSBIB
\Bibitem{Vit37}
\by B.~Vitlich
\paper Sur les formes g\'en\'erales de certaines op\'erations lin\'eaires
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 275--305
\mathnet{http://mi.mathnet.ru/msb5567}
\zmath{https://zbmath.org/?q=an:0017.35903|63.0355.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5567
  • http://mi.mathnet.ru/eng/msb/v44/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:121
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020